# SDR USAA2011062400010

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,995 hours, 40,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1864 - CLT-PVD - ODI(AT) - ON GEAR RETRACTION, LEFT MAIN GEAR RED LIGHT STAYED ON.  CREW ACCOMPLISHED QRH PROCEDURES AND GEAR EXTENDED NORMALLY.  FLIGHT RETURNED TO FIELD AT CLT.  MAINTENANCE TROUBLESHOT MAIN GEAR PER AMM 32-61-00-101 FIG 105 & AMM 32-61-00-725-001.  FOUND LEFT MAIN GEAR UPLOCK SENSOR BAD.  REPLACED LEFT MAIN GEAR UPLOCK SENSOR PER AMM 32-61-21-004-001 & 32-61-21-404-005.  OPS CHECKED PER AMM 32-61-21-501.  OPS CHECK OK.
